# SDR F3LA2018092400441

- Difficulty date: September 5, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N201FR
- Make and model: Airbus A320-214
- Aircraft serial: 3389
- Aircraft time: 38,613 hours, 14,897 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Condition: Cracked
- Location: Emergency Exit
- Part time: 38,613 hours, 14,897 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT EMERG EXIT DOOR AFT I/B FRAME HAS CRACK INDICATIONS. REPAIRED RT AFT EMERGENCY EXIT DOOR AFT I/B FRAME IAW EA A2-52R-34380.
